# SDR DALA2015102206749

- Difficulty date: October 31, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 66,942 hours, 19,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, CORROSION ON FLOORBEAM AT BS 365 FRAME IN BL0 TO RBL28. CP53-222-01.  REMOVED CORROSION AT MAIN CABIN FWD WET AREA ON FLOORBEAM AT BS 3C5 FROM BL0 TO RBL 28 IAW SRM 51-10-02.  EVALUATED AREA  WITH DIGITAL CALIPER FOUND TO BE OUT LIMIT IAW SRM 53-00-51.  REMOVED T-CHORD AND REPAIR PART IAW SRM 51-40-02 PAR 4T 51-40-02, PAR 7 FABRICATED A NEW T-CHORD REPAIR SECTION FROM BAC1505-100880, PO ST00004765, DIM 87 IAW SRM 53-00-51, REPAIR 8 INSTALLED REPAIR PART IAW SRM 53-00-51, FIG 201. ID TAGGED REPAIR IAW DPS 900-5-1. NR 04 PLEASE CLOSE LOG.  CLOSED LOG AND REMOVED MONITOR INSP.
